Download this article
 Download this article For screen
For printing
Recent Issues
Volume 11, Issue 4
Volume 11, Issue 3
Volume 11, Issue 2
Volume 11, Issue 1
Volume 10, Issue 4
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN 2379-1691 (online)
ISSN 2379-1683 (print)
 
Author index
To appear
 
Other MSP journals
On the ring of cooperations for real hermitian K-theory

Jackson Morris

Vol. 11 (2026), No. 4, 633–708
Abstract

Let kq ⁡ denote the very effective cover of the motivic hermitian K-theory spectrum. We analyze the ring of cooperations π∗∗ℝ(kq ⁡ ⊗kq ⁡ ) in the stable motivic homotopy category SH ⁡ (ℝ), giving a full description in terms of Brown–Gitler comodules. To do this, we decompose the E ⁡ 2-page of the motivic Adams spectral sequence and show that it must collapse. The description of the E ⁡ 2-page is accomplished by a series of algebraic Atiyah–Hirzebruch spectral sequences which converge to the summands of the E ⁡ 2-page. Along the way, we prove a splitting result for the very effective symplectic K-theory ksp over any base field of characteristic not  two.

Keywords
hermitian K-theory, motivic homotopy theory, Adams spectral sequence, periodicity, kq-resolution
Mathematical Subject Classification
Primary: 14F42
Secondary: 55Q10, 55T15
Milestones
Received: 11 July 2025
Revised: 5 April 2026
Accepted: 26 April 2026
Published: 21 October 2026
Authors
Jackson Morris
Department of Mathematics
University of Washington
Seattle, WA
United States